Breadcrumbs

Associate Professor Daniel Delbourgo

Associate Professor

Qualifications: PhD (Cambridge)

Contact Details

Email: daniel.delbourgo@waikato.ac.nz
Room: G.3.04
Phone: +64 7 838 4425
Extension: 4425
Fax: +64 7 838 4666
Website: http://www.math.waikato.ac.nz/~delbourg/workshop/

About Daniel

Administrative Roles: Graduate Advisor (Maths/Stats); Open Day Organisor (Maths/Stats); Maths Fees Scholarship Organisor; Postgraduate Research Committee Representative (FCMS)

Research Interests

Number theory is as relevant today as it was two millennia ago, with the advent of high-powered computing and cryptography.

Dr Delbourgo's research interests lie in the area of elliptic curves and modular forms.

His work applies ideas from classical Iwasawa theory and Galois representations, to study the arithmetic behaviour of invariants arising from these objects.

He is also interested in the special values of L-functions, and there is a rich vein of conjectures connecting these L-values with elements in K-groups.

Research Supervised

Current PhD students: Hamish Gilmore (Waikato);

Previous PhD students: Chao Qin (Waikato); Lloyd Peters (Monash); David Sim (Nottingham, 2nd Supervisor); Thomas Ward (Nottingham); Paul Smith (Nottingham)

Teaching Commitments

Recent Publications

  • Delbourgo, D., & Lei, A. (2018). Congruences modulo p between p-twisted Hasse-Weil L-values. Transactions of the American Mathematical Society, 370, 8047-8080. doi:10.1090/tran/7240 Open Access version: https://hdl.handle.net/10289/12155

  • Delbourgo, D., & Morgan, K. (2018). An algorithm which outputs a graph with a specified chromatic factor. Discrete Applied Mathematics, In press, 23 pages. doi:10.1016/j.dam.2018.10.033

  • Delbourgo, D., & Qin, C. (2018). K1-congruences for three-dimensional Lie groups. Annales Mathématiques du Québec, Online First, 51 pages. doi:10.1007/s40316-018-0100-y

  • Broughan, K., & Delbourgo, D. (2017). Corrigendum: A conjecture of De Koninck regarding particular values of the sum of divisors function. Journal of Number Theory, 180, 790-792. doi:10.1016/j.jnt.2017.04.010 Open Access version: https://hdl.handle.net/10289/11161

Find more research publications by Daniel Delbourgo